# SDR CALA0800146

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 37,655 hours, 19,983 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 03720090001
- Part serial: 1525
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF THICK SMOKE IN COCKPIT VISIBILITY IMPAIRED WHICH SLOWLY CLEARED.  SMELL AND VISIBLE SMOKE THROUGHOUT THE AIRCRAFT.  NR 1 ENGINE WAS BORESCOPED AND OIL FOUND IN ALL STAGES.  ENGINE REPLACED PER W/C 03-7100-1-9400.
